Journal article icon

Journal article

Experiments with the Site Frequency Spectrum

Actions


Authors


Journal:
Bulletin of Mathematical Biology More from this journal
Pages:
1-44
Publication date:
2010-01-01
ISSN:
1522-9602
Pubs id:
pubs:110367
UUID:
uuid:e6fd4122-8697-4246-b3ab-9e8dfb40ec72
Local pid:
pubs:110367
Source identifiers:
110367
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP